The structure of balanced rings

Dlab V, Ringel CM (1973)
Proceedings of the London Mathematical Society 26(3): 446-462.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Proceedings of the London Mathematical Society
Band
26
Zeitschriftennummer
3
Seite
446-462
ISSN
PUB-ID

Zitieren

Dlab V, Ringel CM. The structure of balanced rings. Proceedings of the London Mathematical Society. 1973;26(3):446-462.
Dlab, V., & Ringel, C. M. (1973). The structure of balanced rings. Proceedings of the London Mathematical Society, 26(3), 446-462.
Dlab, V., and Ringel, C. M. (1973). The structure of balanced rings. Proceedings of the London Mathematical Society 26, 446-462.
Dlab, V., & Ringel, C.M., 1973. The structure of balanced rings. Proceedings of the London Mathematical Society, 26(3), p 446-462.
V. Dlab and C.M. Ringel, “The structure of balanced rings”, Proceedings of the London Mathematical Society, vol. 26, 1973, pp. 446-462.
Dlab, V., Ringel, C.M.: The structure of balanced rings. Proceedings of the London Mathematical Society. 26, 446-462 (1973).
Dlab, Vlastimil, and Ringel, Claus Michael. “The structure of balanced rings”. Proceedings of the London Mathematical Society 26.3 (1973): 446-462.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar